Alert archive / Minnesota / Special Weather Statements in 2013

Special Weather Statement, NWS Grand Forks, ND

July 12, 2013Wadena County, Minnesota

NWS Grand Forks, ND issued this special weather statement at Jul 12, 2013, 10:10 PM CDT for Wadena County, Minnesota. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 12, 2013, 10:10 PM CDT (03:10 UTC)
Expired
Jul 12, 2013, 11:15 PM CDT
In force
65 min
Issued by
NWS Grand Forks, ND

County Wadena County, MN

The radar

The Fargo/Grand Forks radar (KMVX), 188 km from the middle of the area, began a volume at 03:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 3.2 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2013-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2013-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 131 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2150 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
131 m²/s²
0-3 km storm-relative helicity
303 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

712 
WWUS83 KFGF 130310
SPSFGF

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1010 PM CDT FRI JUL 12 2013

MNZ031-032-130415-
EAST OTTER TAIL MN-WADENA MN-
1010 PM CDT FRI JUL 12 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OTTER TAIL AND
WADENA COUNTIES UNTIL 1115 PM CDT...

AT 1007 PM CDT...STORM SPOTTERS REPORTED A THUNDERSTORM NEAR
PERHAM...OR 23 MILES SOUTHEAST OF DETROIT LAKES...MOVING TO THE EAST
AT 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THE STORM...ALONG WITH HEAVY RAIN AND FREQUENT
LIGHTNING.

THE STORM WILL BE NEAR...
NEW YORK MILLS AROUND 1025 PM CDT.
BUTLER AROUND 1030 PM CDT.
BLUFFTON AROUND 1035 PM CDT.
HILLVIEW AROUND 1040 PM CDT.

THE STORM MAY INTENSIFY...ALSO A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4639 9561 4666 9571 4672 9515 4680 9478
      4649 9477
TIME...MOT...LOC 0310Z 257DEG 27KT 4654 9553

$$

HOPKINS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this special weather statement went out at Jul 12, 9:43 PM CDT, 27 minutes earlier.

Area forecast discussion, Jul 12, 9:43 PM CDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
943 PM CDT FRI JUL 12 2013

.UPDATE...
ISSUED AT 942 PM CDT FRI JUL 12 2013

THUNDERSTORMS CONTINUE ALONG A SFC BOUNDARY FROM EXTREME SE ND
INTO NW MN. THE MAIN THREAT NOW APPEARS TO BE LOCALLY HEAVY
RAINFALL WITH PWATS OVER 2 INCHES ALONG THIS BOUNDARY. CAN/T RULE
OUT AN ISOLATED SEVERE WIND/HAIL REPORT...BUT THINK THE MAIN
SEVERE THREAT IS OVER. STORMS WILL BE QUITE STRONG THOUGH WITH A
35-40KT LLJ THAT WILL VEER OVERNIGHT...AND THE ACTIVITY SHOULD
SLOWLY SHIFT AWAY FROM OUR FORECAST AREA LATE TONIGHT. HAVE ADDED
SOME PATCHY FOG TO THE NORTH...AND RAISED OVERNIGHT LOWS WITH
DEWPOINTS NEAR 70 FOR MOST AREAS.

&&

.SHORT TERM...(THIS EVENING THROUGH SATURDAY NIGHT)
ISSUED AT 318 PM CDT FRI JUL 12 2013

CONVECTION AND HOW SEVERE IT WILL GET WILL BE THE MAIN FORECAST
HEADACHE FOR THE PERIOD.

SOUTHWESTERLY FLOW ALOFT WILL CONTINUE THROUGHOUT THE SHORT
TERM...WITH THE CWA ON THE NORTHERN EDGE OF THE UPPER RIDGE WITH
5880M HEIGHTS AT 500MB STICKING UP INTO THE SOUTHERN CWA. THE SFC
TROUGH AXIS HAS MOVED INTO CENTRAL SD INTO FAR NORTHWESTERN MN.
THERE HAS BEEN SOME COLD AIR ADVECTION BEHIND IT BUT THE WINDS
HAVE BEEN A BIT MUDDLED DUE TO SHOWERS OVER THE DEVILS LAKE BASIN.
ON THE FRONT SIDE OF THE SFC TROUGH THERE HAS BEEN A STRONG
AMOUNT OF WARM MOIST AIR WITH DEW POINTS IN THE UPPER 60S TO LOW
70S. ANALYSIS SHOWS CAPE VALUES TOPPING 2500 J/KG IN THE
SOUTHWESTERN CWA...BUT WITH 700MB TEMPS IN THE 12 TO 15 C RANGE WE
HAVE STAYED CAPPED FOR MUCH OF THE AFTERNOON.

STILL...COOLER 700MB AIR HAS STARTED TO MOVE IN AND THERE HAS BEEN
SOME CONVECTION STARTING TO FIRE ALONG THE SFC BOUNDARY IN THE
NORTHWESTERN CWA ALONG THE EDGE OF THE CAP. DEEP LAYER SHEAR
VALUES ARE UP AROUND 60 KTS AND THERE IS PLENTY OF INSTABILITY IN
PLACE. WITH THE WARM TEMPS STORMS WILL HAVE TO BE VERY TALL TO
PRODUCE HAIL...BUT GIVEN THE AMOUNT OF JUICE THEY HAVE A CHANCE OF
REACHING THERE. WITH THE BOUNDARY MOVING IN THERE COULD BE SOME
LINEAR ORGANIZATION WITH A HIGH WIND THREAT. EVEN AN ISOLATED
TORNADO IS NOT OUT OF THE QUESTION IF THERE IS SOME LOCALIZED LOW
LEVEL SHEAR SETTING UP. THE BOUNDARY SHOULD MOVE OFF TO THE
SOUTHEAST DURING THE NIGHT TONIGHT BEFORE STALLING OUT OVER OUR
SOUTHEASTERN COUNTIES. WITH A STALLED BOUNDARY AND PWATS IN THE
1.8 INCH RANGE THERE COULD BE A HEAVY RAIN THREAT.

THE SFC BOUNDARY COULD START TO WASH OUT DURING THE DAY
TOMORROW...ALTHOUGH THERE IS STILL SOME UNCERTAINTY DUE TO HOW
THINGS PLAY OUT TONIGHT. THERE WILL STILL BE PLENTY OF MOIST
UNSTABLE AIR ON BOTH SIDES OF THE BOUNDARY...BUT THINK THE BEST
BET WILL BE IN OUR SOUTHEASTERN COUNTIES NEAR THE OLD BOUNDARY AND
WERE MOISTURE AND INSTABILITY LOOK TO BE THE GREATEST. WILL HAVE
TO WATCH OUT FOR MORE SEVERE STORMS DURING THE DAY TOMORROW AND
INTO SATURDAY NIGHT AS AN EVEN STRONGER FRONTAL BOUNDARY BEGINS TO
MOVE INTO THE AREA. WILL CONTINUE TO KEEP HIGH POPS GOING OVER OUR
SOUTHEASTERN COUNTIES WITH LESSER AMOUNTS FURTHER NORTH AND WEST.

.LONG TERM...(SUNDAY THROUGH FRIDAY)
ISSUED AT 318 PM CDT FRI JUL 12 2013

SUNDAY...THE COLD FRONT WILL MOVE INTO THE CWA WITH HIGH PRESSURE
BUILDING IN BEHIND IT. THIS WILL BRING SOME REAL DRIER AND MORE
STABLE AIR INTO THE NORTHWESTERN CWA. WILL CONTINUE TO KEEP POPS
OVER THE SOUTHEAST BUT THE DEVILS LAKE BASIN SHOULD BE DRY WITH
TEMPS IN THE 70S.

SUNDAY NIGHT AND BEYOND...VERY INTERESTING START TO THIS PERIOD
AS UPPER LOW FORECAST TO RETROGRESS ACROSS THE LOWER MISSISSIPPI
VALLEY INTO THE THE LOWER HIGH PLAINS BY TUESDAY. THIS OCCURS ON
THE WESTERN EDGE OF A MUCH LARGER RETROGRESSION ONGOING AS THE
BERMUDA HIGH BUILDS INTO THE OHIO VALLEY. THIS RETROGRESSION
CONTINUES THROUGH THE WEEK ULTIMATELY REFORMING THE UPPER RIDGE
ALONG 110W BY WEEKS END. THE RESULT IS MOIST AND WARM AIRMASS
REMAINING SETTLED OVER THE FORECAST AREA.

THE BOUNDARY AT THE END OF THE NEAR TERM WASHES OUT AND PUSHES NORTH
SO THAT MOST OF THE WEEK IS DOMINATED BY A FAIRLY STABLE PATTERN.
THE SOUTHERLY FLOW...AIDED BY INCREASING ET...WILL MAINTAIN
RELATIVELY HIGH TD. LIMITED FORCING ANTICIPATED MUCH OF THE PERIOD
AS CWFA IN A BROAD COL WITH MAIN CORE OF THE WESTERLIES REMAIN NORTH
OF THE BORDER. AS A RESULT MUCH OF THE PERIOD WILL BE PRECIPITATION
FREE.

LATE IN THE WEEK UPPER HEIGHTS RISE TO THE WEST AND FALL TO THE
EAST. A BOUNDARY DROPS SOUTH LATER THURSDAY PROVIDING THE IMPETUS
FOR SHOWERS AND STORMS...BUT NOT MUCH CHANGE IN TEMPERATURES AS
HEIGHTS FALL ONLY SLIGHTLY.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING)
ISSUED AT 615 PM CDT FRI JUL 12 2013

THE MAIN CHALLENGE WILL BE CONVECTIVE CHANCES. EXPECT VFR
CONDITIONS EXCEPT NEAR THUNDERSTORM AND SHOWERS...THAT SHOULD BE
MORE PREVALENT TONIGHT IN THE FAR EAST AROUND BJI. WINDS SHOULD
TURN EASTERLY IN ALL AREAS ON SAT AND IT SHOULD BE DRY.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...NONE.
MN...NONE.
&&

UPDATE...DK
SHORT TERM...JR
LONG TERM...JR/EWENS
AVIATION...DK
Hazardous weather outlook, Jul 12, 6:59 AM CDT, 15 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
659 AM CDT FRI JUL 12 2013

MNZ001>003-005>009-013>017-022>024-027>032-040-NDZ027>030-038-039-
049-052-053-131200-
WEST POLK-NORMAN-CLAY-ROSEAU-LAKE OF THE WOODS-WEST MARSHALL-
EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-EAST POLK-
NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-SOUTH CLEARWATER-HUBBARD-
WEST BECKER-EAST BECKER-WILKIN-WEST OTTER TAIL-EAST OTTER TAIL-
WADENA-GRANT-GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-
SARGENT-RICHLAND-
659 AM CDT FRI JUL 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE BEGINNING IN THE MID
AFTERNOON AND CONTINUING INTO EARLY EVENING. SEVERE STORMS ARE
MOST LIKELY TO DEVELOP FROM EAST CENTRAL NORTH DAKOTA INTO NORTHWEST
MINNESOTA... THEN SPREAD SLOWLY EASTWARD THROUGH THE LATE
AFTERNOON AND EARLY EVENING.

FREQUENT LIGHTNING... LARGE HAIL... STRONG WINDS AND AN ISOLATED
TORNADO ARE ALL POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED SEVERE STORMS ARE ALSO POSSIBLE FROM SATURDAY THROUGH
SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

MNZ004-NDZ006>008-014>016-024-026-054-131200-
KITTSON-TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-
NELSON-WESTERN WALSH-
659 AM CDT FRI JUL 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE POSSIBLE THROUGH
THE MORNING AND INTO EARLY AFTERNOON. BRIEF PERIODS OF INTENSE
LIGHTNING AND HEAVY RAIN ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED SEVERE STORMS ARE ALSO POSSIBLE FROM SATURDAY THROUGH
SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

GUST

In the hours before

Local storm report, Jul 12, 6:38 PM CDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
638 PM CDT FRI JUL 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     THIEF RIVER FALLS       48.11N 96.18W
07/12/2013                   PENNINGTON         MN   TRAINED SPOTTER

            SIGNIFICANT WIND DAMAGE IN THIEF RIVER FALLS. NUMEROUS
            ROOFS DAMAGED...MOTOR HOME FLIPPED...BILLBOARDS FROM EAST
            SIDE OF TOWN AND OUT OF TOWN ARE BENT OR BROKEN. APPEARS
            MAJORITY OF WIND DAMAGE IS IN A 1/4 MILE WIDE PATH. WIND
            APPEARS TO HAVE BEEN OUT OF THE NORTHWEST. STREET
            FLOODING WIDESPREAD IN TOWN AS WELL. TIME APPROXIMATE.

&&

MEWENS
Special weather statement, Jul 12, 6:46 PM CDT, 3 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
646 PM CDT FRI JUL 12 2013

NDZ052-130015-
SARGENT ND-
646 PM CDT FRI JUL 12 2013

...SIGNIFICANT WEATHER ADVISORY FOR SARGENT COUNTY UNTIL 715 PM
CDT...

AT 640 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
THUNDERSTORM 11 MILES WEST OF FORMAN...OR 21 MILES NORTH OF
BRITTON...MOVING TO THE EAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THE STORM...ALONG WITH HEAVY RAIN AND FREQUENT
LIGHTNING.

THE STORM WILL BE NEAR...
GWINNER AND FORMAN AROUND 705 PM CDT.
RUTLAND AROUND 710 PM CDT.
MILNOR AND CAYUGA AROUND 715 PM CDT.

BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4628 9744 4608 9733 4598 9790 4615 9798
TIME...MOT...LOC 2346Z 252DEG 25KT 4609 9781

EWENS
Local storm report, Jul 12, 8:53 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
853 PM CDT FRI JUL 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     THIEF RIVER FALLS       48.11N 96.18W
07/12/2013                   PENNINGTON         MN   LAW ENFORCEMENT

            LIGHT POLES...POWER LINES...AND HUNDREDS OF TREES DOWN.
            TIME ESTIMATED BETWEEN ABOUT 555 PM AND 605 PM.

0805 PM     TSTM WND DMG     2 N WASKISH             48.19N 94.51W
07/12/2013                   BELTRAMI           MN   CO-OP OBSERVER

            SPOTTER OBSERVED SEVERAL DEAD TREES DOWN OVER ROADWAY AS
            WELL AS VERY HEAVY RAINFALL. TIME ESTIMATED FROM RADAR.

&&

JAM
Local storm report, Jul 12, 9:03 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
903 PM CDT FRI JUL 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     HEAVY RAIN       CAYUGA                  46.08N 97.38W
07/12/2013  M1.15 INCH       SARGENT            ND   CO-OP OBSERVER

            FELL OVER A ONE HOUR PERIOD.

&&

HOPKINS
Local storm report, Jul 12, 9:14 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
914 PM CDT FRI JUL 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HEAVY RAIN       LIDGERWOOD              46.07N 97.15W
07/12/2013  M2.40 INCH       RICHLAND           ND   TRAINED SPOTTER

            MINOR STREET FLOODING IN LIDGERWOOD

&&

HOPKINS
Special weather statement, Jul 12, 10:10 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1010 PM CDT FRI JUL 12 2013

MNZ031-032-130415-
EAST OTTER TAIL MN-WADENA MN-
1010 PM CDT FRI JUL 12 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OTTER TAIL AND
WADENA COUNTIES UNTIL 1115 PM CDT...

AT 1007 PM CDT...STORM SPOTTERS REPORTED A THUNDERSTORM NEAR
PERHAM...OR 23 MILES SOUTHEAST OF DETROIT LAKES...MOVING TO THE EAST
AT 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THE STORM...ALONG WITH HEAVY RAIN AND FREQUENT
LIGHTNING.

THE STORM WILL BE NEAR...
NEW YORK MILLS AROUND 1025 PM CDT.
BUTLER AROUND 1030 PM CDT.
BLUFFTON AROUND 1035 PM CDT.
HILLVIEW AROUND 1040 PM CDT.

THE STORM MAY INTENSIFY...ALSO A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4639 9561 4666 9571 4672 9515 4680 9478
      4649 9477
TIME...MOT...LOC 0310Z 257DEG 27KT 4654 9553

HOPKINS

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 7:19 PM CDTSevere Thunderstorm WarningFGFBeltrami, Clearwater, Marshall, Pennington, Red Lake56 min
Jul 12, 7:43 PM CDTSevere Thunderstorm WarningFGFBeltrami47 min
Jul 12, 8:54 PM CDTAreal Flood AdvisoryFGFWilkin13 hr
Jul 12, 8:56 PM CDTSevere Thunderstorm WarningFGFWilkin49 min
Jul 12, 10:02 PM CDTSevere Thunderstorm WarningFGFGrant58 min
Jul 12, 10:32 PM CDTAreal Flood AdvisoryFGFGrant11 hr
Jul 12, 11:46 PM CDTDense Fog AdvisoryFGFBeltrami, Clay, Clearwater, Kittson, Lake of the Woods, Mahnomen and 6 more8 hr
Jul 12, 7:14 PM CDTTornado WarningFGFRichland, Sargent46 min
Jul 12, 7:30 PM CDTTornado WarningFGFRichland, Sargent45 min

Nearby

Special Weather Statements in Minnesota, 2013Every special weather statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.